Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3



Manic symptoms associated with isotretinoin and methylphenidate combination: a case report

Mehmet Akif Ersoy, Hatice Topcu Ersoy.

Abstract
Isotretinoin (RoaccutaneTM) is a systemic synthetic retinoid used to treat acne vulgaris and some other dermatological diseases. Isotretinoin is associated with several psychiatric side effects. This case report describes an 18-year-old female patient with Attention Deficit Hyperactivity Disorder, who developed manic symptoms during isotretinoin and methylphenidate (ConcertaTM) combination treatment. She had no personal or family history of bipolar disorder. Although there are reports suggesting that both isotretinoin and methylphenidate may be separately associated with manic symptoms, to our knowledge, this is the first case report describing that manic symptoms might emerge as a result of the additive effect of combined isotretinoin and methylphenidate treatment.

Key words: isotretinoin, methylphenidate, treatment, mania



Share this Article


Advertisement
Journal of Interdisciplinary Histopathology

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Author Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.
Scopemed Buttons